# SDR IPXA1564501

- Difficulty date: January 27, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  WAFFLE PLATE CRACKED AND SECTION MISSING JUST INBD OF NR5 SPOILER ACTUATOR.  R & R WITH NEW WAFFLE PLATE INBD OF NR5 SPOILER IAW SRM 51-40-02-0G, STEPS 4.B & 9.
